# SDR 2008UALA02388

- Difficulty date: April 22, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 65,846 hours, 10,727 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Pcu
- Part number: 176435Y767
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX COMMENTS BLUE SPARKS SEEN FROM AROUND THE SIDES OF SEAT 24E PCU ARMREST WHILE CHANGING CHANNELS.  NO SMOKE OR ODOR NOTED BY FLT ATTENDANT.  REPLACED DIGITAL PCU.  NO OTHER WIRES FOUND CHAFED OR BAD.  AC OK FOR SERVICE.
